# SDR CA060615002

- Difficulty date: June 4, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 8,252 hours
- Engine: Garrtt TFE73131C
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Guide
- Part number: F50B381003111
- Condition: Bent
- Location: Horizontal Stab
- Part time: 8,351 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE PLATE SEPARATED FROM HORIZONTAL STAB FILLET, WAS FOUND LYING BETWEEN VERTICAL STABILIZER AND HORIZONTAL STABILIZER.  UNIT HAD BEEN CRUSHED BETWEEN HORIZONTAL STAB AND VERTICAL STAB AS STAB WAS TRIMMED POTENTIAL THAT GUIDE PLATE COULD HAVE MOVED AFT AND JAMMED ELEVATOR LINKAGE.  UNIT WAS REMOVED STRAIGHTENED AND REATTACHED TO HORIZONTAL STAB FILLET ASSEMBLY PER MANUFACTURERS INSTRUCTIONS "SRM SI-20-05, S0-10-04, HORIZONTAL STAB WAS TRIMMED THROUGHOUT ITS ENTIRE RANGE AND NO DISCREPANCIES FOUND.
